# SDR SWAA110306

- Difficulty date: January 16, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 57,306 hours, 48,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT BS 400.  REPAIRED WIRE PER WDM.
